# SDR DALA2024053005632

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 12,650 hours, 5,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND RT OVER WING FWD EMERGENCY ESCAPE LIGHT INOP. REMOVED RT WING FWD EMERGENCY LIGHT, REF: A220 AMP 33-55-02, C/B PULLED, PANEL 194AR REMOVED. WIP014043. INSTALLED SERVICEABLE LIGHT ASSEMBLY IN RT WING OVER WING AREA AND OPS CHECK OK. RESET C/B AND RE-INSTALLED 194AR. REF: A220 AMP 33-55-02. (LP# 5533796)
